# SDR IPXA2016021199224

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 29,776 hours, 20,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LATCHING MECHANISM IS VERY STIFF AND DIFFICULT TO LATCH.  LUBED DOOR HANDLE AND ROLLERS, OPS CKS GOOD.
